# SDR SIMA20250126003

- Difficulty date: January 26, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N766JM
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000305
- Aircraft time: 24,582 hours, 21,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SS1 53-23-005: AFT GALLEY RH FLOOR SILL BETWEEN FR 88/90 HAS CORROSION. (LEVEL 2 CORROSION)  RAR AFT GALLEY RH FLOOR SILL BETWEEN FR 88/90 IAW ERJ 170-SRM 51-40-08
